Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have depressive episodes. Why can I not change state of mind? Help cramps and sweating?

I am a bipolar patient,and was under medications for some while then I quit taking medicines, i m suffering from deppressive episodes....n cannot change the state of mind,i am taking aripiprozole15mg+ venlafaxine 75mg on my own,without prescription.Is it fine that i continue with medicines.And its been 3 days i ve been taking the medicines,since then i am feeling dizzy,unable to focus through eyes, muscle cramps , this side effect or it happens during early stage of medicines.Plzz reply...
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
You should consult your doctor as this could be because of drugs .
Yo should get your blood pressures checked.
Take rest , drink lots of water , do not stand for long time .
Have coffee or tea and go and meet your doctor.
In doubt do reply
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor